Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
SELECTIVE BI-COORDINATE VARIATIONS FOR NETWORK EQUILIBRIUM PROBLEMS WITH MIXED DEMAND
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2018
Языканглийский
  • Коннов Игорь Васильевич, автор
  • Пинягина Ольга Владиславовна, автор
  • Библиографическое описание на языке оригинала Konnov I, Pinyagina O., Selective Bi-coordinate variations for network equilibrium problems with mixed demand//Springer Proceedings in Mathematics and Statistics. - 2018. - Vol.247, Is.. - P.161-170.
    Аннотация In the present paper, we propose a modification of the method of bi-coordinate variations for network equilibrium problems with mixed demand. This method is based on the equilibrium conditions of the problem under consideration. It uses a special tolerance control and thresholds for constructing descent directions and a variant of the Armijo-type line-search procedure as a rule of step choice. Some results of preliminary numerical calculations which confirm efficiency of the method are also presented.
    Ключевые слова bi-coordinate variations, network equilibrium, mixed demand
    Название журнала Springer Proceedings in Mathematics and Statistics
    URL https://www.scopus.com/inward/record.uri?eid=2-s2.0-85053915017&doi=10.1007%2f978-3-319-96247-4_11&partnerID=40&md5=589bc2cd19ad0262292adee9cc46e96a
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=186022

    Полная запись метаданных